Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Eye hurting when looked at computer. Why? Due to repositioning of computer screen?

My left eye has been hurting for the past couple of weeks whenever i look at the computer screen.Now the only thing that has changed in the past two weeks is I have moved my computer screen to my right side which means i always have to turn right and see it from an angle.Why does my eyes hurt?Is it to do with the repositioning of the computer screen?Thank you.
Asked On : Fri, 19 Apr 2013
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ophthalmologist 's  Response
This is called Computer Vision syndrome.
1.Computer hygiene:
The computer has to be placed straight in front of you at 15 degrees angle from you.
Use anti reflective screen.
2.There is a chance you have some minute amount of refractive error too...please get checked with that.
3. Some tear substitutes like Optive/refresh liqigel eye drops would soothe your eyes.
Answered: Sun, 21 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor